# SDR MALA040342

- Difficulty date: April 22, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N530XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2364
- Aircraft time: 8,789 hours, 8,913 cycles
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hma
- Part number: 219333010
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE SHUTDOWN INFLIGHT.  NR 3 ENG FAILED AT 270 NO WARNINGS OR FAULT BEFORE OR AFTER FAILURE RIGHT LOW FEED LEVEL ILLUMINATED JUST BEFORE LANDING.  MAINTENANCE REPLACED HMA P/N ON 2-193-330-10.  OPS CHECK GOOD.
